Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JT231897

Member
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JT231897

  • Rank
    New Member
  1. So i finished accutane in december and i couldnt be happier with the results, my skin looks great, no more acne since then! Although on my left cheek i have like 4 shallow kinda red scars. i want to get rid of them but my derm said i have to wait a year after taking accutane before scar treatments because it could worsen the scarring?? has anyone else been in this situation??? if soo let me know your story, thank you
  2. thanks all of you for youre great advice well most of it was great anyways especially from zolio i definately agree with you and want to finish your course because if you had or have acne you know how important it is to have clear skin and remain that way but i am doing better i havent takin accutane for 2 days and the headaches already seem to be decreaseing in both pain and number of headaches so after i stop taking it for a week if my headaches are gone my derm said we will continue my treatm
  3. i am almost 4 months into my 5 month treatment and the whole 4th month i have had stomach and head pains first they lowered the dosage and the head pains didnt go away so today she told me to take a week break from it and see if they stop. I have been clear for almost 2 months not one zit well maybe just one but i dont wanna to cut my cousre short because im scared it might not finish the job or maybe it will, but anyways i was wondering if this has happened to anyone else and if so did the head
  4. thank you guys for your great advice, well today i woke up and had to go and it was pretty much normal color, but my stomach still kinda hurts. and yes i did take pepto bismol. so maybe its going away i have my monthly apptment in like 2 weeks i think i can wait till then to tell my doctor i hope because accutane changed my life and i really dont want to stop taking it.
  5. I am 3 and a half months in to my accutane course and the past 5 days i have had constant stomach and head aches. I have been fine the whole course untill now and always ate alot of food especially when taking the medicine. and also what really scares me is that i have been eating alot like i said and i try to go to the bathroom but it seems that im not digesting it properly (and in the past 5 days i have only been able to barley go twice) and when i did go it was completely black. I hope it goe
  6. well there not even healed yet there still red and skin is growing in the ice pick one
  7. ok so i am 1 month and 2 weeks in my course and my skin has never been clearer although i got a little scared on one sheek before accutane and they are about three rolling scars and one icepick scar. I have no idea how to treat these cause it was the fist time i scarred and they are very red. help please. . .
  8. ok so i am 1 month and 2 weeks in my course and my skin has never been clearer although i got a little scared on one sheek before accutane and they are about three rolling scars and one icepick scar. I have no idea how to treat these cause it was the fist time i scarred and they are very red. help please. . .
  9. actulally thats not true what is your dosage and how much do you weigh?
  10. Thats weird because me and my sisters have areally cheap insurance called healthykids florida and i take 60mg a day and i get to boxes of 20mg and 2 boxes of 10mg because my insurance wont give me more than 90 capsules of one dosage so everyday i take 2 of each and i pay $10.00 for all of that and my pharmasist told me with out insurance it would be around $700.00 and i also take sotret a generic
  11. when accutane started exfoliating you skin how long did it take untill all the black heads and clogged pores were out especially on the nose?
  12. thank you guys you all were very helpfull yea i got one the first couple days today was two weeks on 40mg per day, my doctor told me to start at 60 but i thought that was a little high so i talked to her and i said i wanted to start lower and started at 40mg. Right now i think everything is going so great after my IB the first couple of days it has been getting better and better, all the stuff is coming out of my skin though and i know thats a good sign especially on my nose. I hope the best res
  13. I have some new very very shallow very red scars that are about a month or two old and skin keeps growing back in them beut its kinds white so i can help but to peel it off should i be peeling it or should i let it grow? which one will be better for scars?
  14. I have been on accutane(sotret) for 2 weekes now and i am anxious to know weather i already had my IB or if it is still to come. Please let me know when you had and IB if you did and how well accutane worked for you.
  15. has anyones derm prescribed them to take the accutane all at once every day? Because i thought we were supposed to take half in the morning and half at night.
×